# SDR DALA2020110303565

- Difficulty date: November 3, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 62,095 hours, 20,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 940-1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION FOUND CORROSION LEVEL 2 ON FLOOR STRUCTURE BETWEEN STA 940 TO 1040 AND RBL 64 AT WING BOX AREA (CPAX).  FLOOR STRUCTURE REPAIRED, PER SRM.
